MAUDE Adverse Event Report: Integra MicroFrance S.A.S. RETRACTOR CEV416 FLEXIBLE DIA 5MM; Microfrance Instruments

Integra MicroFrance S.A.S. RETRACTOR CEV416 FLEXIBLE DIA 5MM; Microfrance Instruments
Catalog Number CEV416
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Liver Laceration(s) (1955)
Date of Event 08/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that \"during a laparoscopic procedure, the retractor cev416 flexible dia 5mm (cev416) was introduced through a 5 mm trocar.The adjustment knob was tightened to shape the retractor and position it beneath the liver.A liver laceration occurred, requiring bipolar hemostasis and the use of hemostatic agents, followed by removal of the retractor.Upon removal, a fracture was observed at the distal hinge, revealing a sharp metal fragment that had caused the significant liver injury.\" it is unknown if the failure led to an increase in surgical time.

Brand Name
RETRACTOR CEV416 FLEXIBLE DIA 5MM
Common Device Name
Microfrance Instruments
Manufacturer (Section D)
Integra MicroFrance S.A.S.
le pavillon
le pavillon
saint aubin le monial 03160
FR  03160
Manufacturer (Section G)
Integra MicroFrance S.A.S.
le pavillon
saint aubin le monial 03160
FR   03160
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
+1(609)936-2319
MDR Report Key50721011
Report Number3003249645-2026-00040
Device Sequence Number20945016
Product Code GCJ
UDI-Device Identifier10381780093046
UDI-Public10381780093046
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K080257
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device Health Professional
Device Catalogue NumberCEV416
Device Lot Number7570942
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/10/2026
Date Device Manufactured09/08/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown